| Model Number |
1517-10-508 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Lli rupture post op.(b)(6) 2022 first implantation on a tibia fracture.Revision (b)(6) 2022.Doi: (b)(6) 2022; dor: (b)(6) 2022; unknown side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Available photo and xray evidence was reviewed.Based in attached photo and xray evidence, it cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.